Alert archive / New York / Flash Flood Warnings in 2009
Flash Flood Warning 35, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Aug 22, 2009, 10:11 PM EDT for Herkimer County, New York. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2009, 10:11 PM EDT (02:11 UTC)
- Expired
- Aug 23, 2009, 12:15 AM EDT
- In force
- 2 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Herkimer County, NY
The radar
The Albany radar (KENX), 81 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 10:25 PM EDT | FLASH FLOOD | Columbia Center, NY | SEVERAL LOCAL ROADS CLOSED. JORDANVILLE RD CLOSED 1 MILE EAST OF MCCOONS RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 2.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1623 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KALY 230211
FFWALY
NYC043-230415-
/O.NEW.KALY.FF.W.0035.090823T0211Z-090823T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1011 PM EDT SAT AUG 22 2009
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL HERKIMER COUNTY IN EASTERN NEW YORK...
THIS INCLUDES THE CITY OF LITTLE FALLS...
* UNTIL 1215 AM EDT
* AT 1006 PM EDT...TRAINED WEATHER SPOTTERS REPORTED FLASH
FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. FLOODING HAS
BEEN REPORTED ON ROUTES 168 AND 5S NEAR GERMAN FLATS. BOTH ROADS ARE
CLOSED IN GERMAN FLATS.
*DOPPLER RADAR AND TRAINED SPOTTERS REPORTED ONE TO THREE INCHES OF
RAINFALL IN THE LAST TWO HOURS. ONE TO TWO MORE INCHES OF RAINFALL
CAN BE EXPECTED BY MIDNIGHT.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WRIGHTS
CORNERS...NEWVILLE...KELHI CORNERS...JACKSONBURG...FORT HERKIMER...
FINK BASIN...EATONVILLE...EAST HERKIMER AND DAYS ROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
&&
LAT...LON 4297 7501 4310 7496 4307 7482 4290 7483
4289 7486 4289 7488 4287 7488 4285 7492
4291 7513
$$
HWJIV1 follow-up statement
000
WGUS71 KALY 230404
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1204 AM EDT SUN AUG 23 2009
NYC043-230415-
/O.CON.KALY.FF.W.0035.000000T0000Z-090823T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HERKIMER NY-
1204 AM EDT SUN AUG 23 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT FOR
SOUTH CENTRAL HERKIMER COUNTY...
AT 1159 PM EDT...TRAINED WEATHER SPOTTERS...LOCAL ENFORCEMENT...AND
EMERGENCY MANAGEMENT REPORTED NUMEROUS ROADS AND ROUTES CLOSED DUE
TO FLASH FLOODING OVER THE WARNED AREA. THE RAIN HAS MOVED EAST OF
THE WARNED AREA...AND THE THREAT FOR ADDITIONAL FLASH FLOODING HAS
DIMINISHED. HOWEVER...IT WILL TAKE TIME FOR THE WATERS TO RECEDE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LITTLE FALLS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
&&
LAT...LON 4297 7501 4310 7496 4307 7482 4290 7483
4289 7486 4289 7488 4287 7488 4285 7492
4291 7513
$$
TAWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 22, 7:55 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Aug 22, 7:55 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 755 PM EDT SAT AUG 22 2009 .SYNOPSIS... A TROPICAL AIR MASS WILL REMAIN OVER THE REGION TONIGHT...AS A COLD FRONT WILL CONTINUE TO PRODUCE SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL. AN UPPER LEVEL DISTURBANCE NEAR LAKE ONTARIO WILL KEEP A CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS OVER EASTERN NEW YORK AND WESTERN NEW ENGLAND ON SUNDAY. HIGH PRESSURE WILL BUILD IN FROM THE MIDWEST ON MONDAY WITH COOLER AND DRIER WEATHER. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... AS OF 730 PM...WE HAVE HAD CONVECTIVE ACTIVITY MAINLY SOUTH AND EAST OF THE CAPITAL DISTRICT. ONE CLUSTER OF SHOWERS IN ACTUALLY IMPACTING EASTERN REGIONS OF THE CAPITAL REGION...MAINLY FROM THE HUDSON RIVER EAST. RADAR HAS INDICATED THESE SHOWERS AND ISOLATED STORMS HAVE BEEN WATER BOMBERS AS THE GREATEST REFLECTIVITY OVER 50 DBZ HAVE BEEN IN THE LOWER LAYERS. VILS HAVE GONE NO HIGHER HIGHER THAN ABOUT 30...AND THE 50 DBZ NO HIGHER THAN 15,000 FEET...BOTH WELL BELOW THE SEVERE THRESHOLD OF 57 AND 25,400 FEET AGL RESPECTIVELY. AND...THERE HAS BEEN NO WIND TO SPEAK OF...AS THE 0-6KM BULK SHEAR IS QUITE WEAK TODAY. THERE IS STILL AN OUTSIDE THAT ONE OR TWO STORMS COULD PRODUCE A VERY BRIEF MICROBURTS...BUT THE RISK IS VERY SLIGHT. TINKERED WITH THE HOURLY TEMPERATURES/DEWPOINTS. MIGHT HAVE TO ADJUST OVERNIGHTS LOWS (RAISE THEM A FEW POINTS) BUT FOR NOW...WILL LET THEM STAY AS THEY ARE. WE WILL HAVE TO WATCH AN MCS DOWN IN VA...AS IT ATTEMPTS TO MOVE INTO OUR AREA...BUT APPEARS TO BE WEAKENING. *********PREVIOUS NEAR TERM FORECAST************** SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER THE FAR SOUTHEAST PART OF THE FORECAST AREA. THIS SEEMS TO BE IN RESPONSE TO A WIND SHIFT LINE SIMILAR TO A COASTAL FRONT. S TO SE WINDS SOUTHEAST OF THE FRONT WITH DEWPOINTS ON THE 70S...AND NORTHEAST WINDS ON THE NORTHWEST SIDE OF THE FRONT WITH DEWPOINTS IN THE 60S. SHOWERS ARE LOW TOPPED CONVECTION WITH VERY HIGH RAINFALL RATES. WHITE PLAINS NY RECEIVED 1.85 INCHES OF RAINFALL IN THE HOUR ENDING AT 3 PM. THAT SAME HOUR NORFOLK CT RECEIVED 0.50 INCHES. WITH HIGH RAINFALL RATES...FLASH FLOODING REMAINS A THREAT THIS EVENING...GENERALLY SOUTHEAST OF ALBANY NY. AS HURRICANE BILL PULLS AWAY TONIGHT...MODELS INDICATE GRADIENT WINDS WILL BECOME NORTHWESTERLY BY 23/06Z...SO STRONG CONVERGENCE AND HEAVY RAIN SHOULD END BY 06Z. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/... RESIDUAL MOISTURE FORECAST TO LINGER OVER AREA ON SUNDAY. UPPER LEVEL TROF/COLD POOL FORECAST TO DRIFT ACROSS AREA. THIS WILL INCREASE MID LEVEL LAPSE RATES AND AREAS THAT SEE BREAKS OF SUNSHINE WILL SEE CONVECTIVE SHOWERS DEVELOP. 22/12Z NAM SHOWS SBCAPES TOMORROW OF AROUND 600 J/KG. WITH 75 KNOT UPPER LEVEL JET CROSSING AREA...WOULD NOT RULE OUT AN ISOLATED THUNDERSTORM. ANY STORMS THAT DEVELOP COULD BE MARGINALLY SEVERE. STORMS SHOULD DIMINISH SUNDAY EVENING AFTER SUNSET. 850 MB TEMPS ACROSS AREA TODAY IN THE +15 TO +18 C RANGE. 850 TEMPS ON SUNDAY PROGGED TO BE +13 TO +15 C ACROSS AREA...SO SUNDAY SHOULD BE SLIGHTLY COOLER THAN TODAY. LOW-LEVEL MOISTURE AND CLOUDS ON MONDAY MORNING GIVE WAY TO SUNSHINE. 850 MB TEMPS +12 TO +14 C ON MONDAY INDICATE HIGHS AROUND 80 ON MONDAY. GENERALLY CLEAR AND COOL ON MONDAY NIGHT. TUESDAY LOWS MAY BE COOLEST UNTIL LATE WEEK. && .LONG TERM /TUESDAY THROUGH SATURDAY/... THE PERIOD STARTS OFF WITH HIGH PRESSURE. TUESDAY HAS THE LOWEST THREAT FOR SHOWERS. BUT A COLD FRONT MOVING THROUGH ON WEDNESDAY SHOULD TRIGGER SOME SHOWERS IN THE ADIRONDACKS...WITH SLGT CHC ELSEWHERE. BASED DECISION TO LEAVE THUNDER OUT OF ALL ZONES AND PERIODS WAS BASED ON A LOOK AT SURFACE CAPES WHICH ARE CONSISTENTLY UNDER 500 J/KG. BEYOND WEDNESDAY...MOST OF THE TIME IT WILL BE MOSTLY CLOUDY OR ONLY PARTLY SUNNY DURING THE DAYTIME. BY THURSDAY...THE GFS DEVELOPS A WEAK WAVE OF LOW PRESSURE ALONG THE FRONT WHICH WILL BECOME STALLED OUT ACROSS THE MID-ATLANTIC REGION. HPC SUGGESTS A MORE SOUTHWARD SUPPRESSED PATTERN AND THEREFORE DRIER SOLUTION. THE ECMWF DRIES IT ALL UP ON THURSDAY UNDER A SURFACE HIGH. SINCE NOT OVERLY CONFIDENT WITH ANY OF THESE SOLUTIONS...WENT WITH THE MAJORITY OFFICES FAVORING MOS GUIDANCE. DO BELIEVE GFS MAY BE OVERDOING THE PRECIP AT THE END OF THE WEEK...SO LEFT SOME AREAS AT JUST SLGT CHC. TEMPERATURES COOL DOWN SUBSTANTIALLY BEHIND WEDNESDAYS COLD FRONT. HUDSON VALLEY HIGHS IN THE MID AND UPPER 80S COOL TO HIGHS IN THE LOWER AND MID 70S BY FRIDAY. OVERNIGHT LOWS FALL BACK TOO...BUT NOT AS SIGNIFICANTLY...THE RESULT OF SOME CLOUDINESS AND LIGHT WINDS. COMFORTABLE HIGHS IN THE 60S WILL BE FOUND ACROSS MOST OF THE MOUNTAIN REAL ESTATE OF OUR ZONES FRIDAY AND SATURDAY. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... CLOUDS PERSIST AND OCCASIONALLY THEY HAVE BEEN BELOW VFR STATUS BUT ABOVE IFR. SHOWERS ARE CLOSE TO...OR IMPACTING THE TERMINALS BUT IN A MARGINAL WAY. THAT IS EXPECTED TO BE THE TREND THROUGH THE EVENING HOURS...SO EXCEPT FOR THE FIRST COUPLE OF HOURS...WENT WITH THE VCSH IDEA. THUNDER RISK LOOKS LOW...BUT KEPT THE CB FOR NOW (AT LEAST FOR THE EVENING PORTION OF OUR TAFS). THE CLOUDS SHOULD MITIGATE THE FORMATION OF IFR FOG (AT LEAST AT KGFL AND KALB). AT KPOU...WITH HIGHER DEWPOINTS AND DEEPER MOISTURE...WE KEPT THE IDEA OF IFR FOG WITH 2SM FROM 06Z-13Z. CONDITIONS WILL ONLY SLOWLY IMPROVE TOMORROW AS CLOUDS AND SCATTERED SHOWERS PERSIST. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS. WE THINK AFTER 14Z...WE SHOULD BE LOOKING AT PREVAILING VFR CONDITIONS. THE WIND WILL BE LIGHT...VARIABLE TO NORTH (UNDER 10KTS) AT ALL THE TAF SITES THROUGH TOMORROW. OUTLOOK... SUN NGT...VFR/MVFR CLDS...WITH LOCALIZED MVFR/IFR FOG. CHC SHRA. MON...IMPROVING TO VFR...NO SIG WX. TUE-WED AM...VFR...NO SIG WX. WED PM-THU...VFR...CHC SHRA. && .FIRE WEATHER... A TROPICAL AIR MASS WILL REMAIN OVER THE REGION TONIGHT...AS A COLD FRONT WILL CONTINUE TO PRODUCE SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL. AN UPPER LEVEL DISTURBANCE NEAR LAKE ONTARIO WILL KEEP A CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS OVER EASTERN NEW YORK AND WESTERN NEW ENGLAND ON SUNDAY. HIGH PRESSURE WILL BUILD IN FROM THE MIDWEST ON MONDAY WITH COOLER AND DRIER WEATHER. RELATIVE HUMIDITY LEVELS WILL ONLY DROP TO MINIMUMS OF 65 TO 75 PERCENT THIS AFTERNOON AND RECOVER TO NEAR 100 PERCENT TONIGHT. RELATIVE HUMIDITY LEVELS SUNDAY AFTERNOON SHOULD DROP TO MINIMUMS OF ONLY 60 TO 70 PERCENT. SOUTHERLY WINDS LESS THAN 10 MPH TODAY...WILL BECOME EASTERLY THIS EVENING...THEN SHIFT TO THE NORTH TONIGHT REMAINING LIGHT. NORTHWESTERLY OF UP TO 10 MPH ARE EXPECTED ON SUNDAY. && .HYDROLOGY... A VERY SLOW MOVING COLD FRONT WILL MOVE INTO THE REGION FROM THE WEST TODAY AS HURRICANE BILL CONTINUES TO SLOWLY TURN NORTHWARD OFF THE EAST COAST. SHOWERS AND THUNDERSTORMS ARE LIKELY TODAY AND THIS EVENING AS THE FRONT SLOWLY MOVES ACROSS THE REGION...WITH TORRENTIAL DOWNPOURS POSSIBLE IN SOME OF THE STORMS. ONE TO TWO INCHES OF ADDITIONAL RAIN ARE POSSIBLE TONIGHT. SHARP RISES AND SOME FLOODING IS POSSIBLE ON SMALLER CREEKS AND IN URBAN DRAINAGES WHERE THUNDERSTORMS OCCUR. PRELIMINARY MODELING OF THE LARGER RIVERS...USING FORECAST RAINFALL AMOUNTS ALONG WITH WHAT FELL YESTERDAY...SO FAR INDICATES THAT THE RIVERS WILL STOP SHORT OF REACHING FLOOD. HOWEVER WITHIN BANKS RISES OF SEVERAL FEET WILL OCCUR ON MANY RIVERS...ESPECIALLY THOSE WHICH RECEIVED THE HEAVY RAIN FRIDAY. DRY WEATHER WILL FOLLOW THE PASSAGE OF THIS UPPER TROF AND RIVERS WILL RECEDE DURING THE UPCOMING WEEK. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...SND NEAR TERM...SND SHORT TERM...SND LONG TERM...ELH AVIATION...KGS FIRE WEATHER... HYDROLOGY...SND
Hazardous weather outlook, Aug 22, 4:52 PM EDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 452 PM EDT SAT AUG 22 2009 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-231100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 452 PM EDT SAT AUG 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. THERE IS A CHANCE OF MAINLY NON SEVERE THUNDERSTORMS TONIGHT... MAINLY SOUTH AND EAST OF THE CAPITOL DISTRICT. SOME OF THE THUNDERSTORMS COULD CONTAIN GUSTY WINDS AND VERY HEAVY RAINFALL. PONDING OF WATER ON ROADS AND IN AREAS OF POOR DRAINAGE MAY OCCUR WITH HEAVY RAINFALL FROM THE THUNDERSTORMS. THE THUNDERSTORMS WILL MOVE FROM SOUTH TO NORTH AT AROUND 30 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE ON SUNDAY ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 9:52 PM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Aug 22, 11:14 PM EDT | Areal Flood Advisory | ALY | Ulster | 3 hr |
| Aug 22, 11:57 PM EDT | Areal Flood Advisory | ALY | Fulton, Montgomery | 3 hr |
| Aug 23, 3:06 PM EDT | Areal Flood Advisory | ALY | Herkimer | 80 min |
Nearby
Flash Flood Warnings in New York, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.